RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1996, Volume 8, Issue 2, Pages 98–102 (Mi aa686)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Cheng's theorem in $L^p$ spectral geometry

R. Brooksab

a Department of Mathematics Hebrew University, Jerusalem, Israel
b Department of Mathematics University of Southern California, Los Angeles, California

Full text: PDF file (250 kB)

English version:
St. Petersburg Mathematical Journal, 1997, 8:2, 255–258

Bibliographic databases:

Received: 13.09.1995
Language: English

Citation: R. Brooks, “Cheng's theorem in $L^p$ spectral geometry”, Algebra i Analiz, 8:2 (1996), 98–102; St. Petersburg Math. J., 8:2 (1997), 255–258

Citation in format AMSBIB
\Bibitem{Bro96}
\by R.~Brooks
\paper Cheng's theorem in $L^p$ spectral geometry
\jour Algebra i Analiz
\yr 1996
\vol 8
\issue 2
\pages 98--102
\mathnet{http://mi.mathnet.ru/aa686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392024}
\zmath{https://zbmath.org/?q=an:0866.58063|0860.58040}
\transl
\jour St. Petersburg Math. J.
\yr 1997
\vol 8
\issue 2
\pages 255--258


Linking options:
  • http://mi.mathnet.ru/eng/aa686
  • http://mi.mathnet.ru/eng/aa/v8/i2/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Croke C.B., “Rigidity theorems in Riemannian geometry”, Geometric Methods in Inverse Problems and Pde Control, IMA Volumes in Mathematics and its Applications, 137, 2004, 47–72  crossref  mathscinet  isi
    2. Buser P., “On the mathematical work of Robert Brooks”, Geometry, Spectral Theory, Groups, and Dynamics, Ethonographic Alternatives Book Series, 387, 2005, 1–35  mathscinet  zmath  adsnasa  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:172
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019